de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Yangian Symmetry of Long-Range gl(N) Integrable Spin Chains

Beisert, N., & Erkal, D. (2008). Yangian Symmetry of Long-Range gl(N) Integrable Spin Chains. Journal of Statistical Mechanics: Theory and Experiment, 08: P03001. doi:10.1088/1742-5468/2008/03/P03001.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6264-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6267-8
Genre: Journal Article

Files

show Files
hide Files
:
jstat8_03_p03001-1.pdf (Publisher version), 761KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Erkal, Denis2, Author
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24016              
2External Organizations, , , escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: An interesting type of spin chain has appeared in the context of the planar AdS/CFT correspondence: It is based on an integrable nearest-neighbor spin chain, and it is perturbatively deformed by long-range interactions which apparently preserve the integrable structure. Similar models can be constructed by demanding the existence of merely one conserved local charge. Although the latter is not a sufficient integrability condition in general, the models often display convincing signs of full integrability. Here we consider a class of long-range spin chains with spins transforming in the fundamental representation of gl(N). For the most general such model with one conserved local charge we construct a conserved Yangian generator and show that it obeys the Serre relations. We thus provide a formal proof of integrability for this class of models.

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1088/1742-5468/2008/03/P03001
arXiv: 0711.4813
eDoc: 328160
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Statistical Mechanics: Theory and Experiment
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol, England : Institute of Physics Publishing
Pages: - Volume / Issue: 08 Sequence Number: P03001 Start / End Page: - Identifier: Other: 111076098244006
Other: 1742-5468